MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG +4 XLPE ACET LNR 36MM X 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. R3 0 DEG +4 XLPE ACET LNR 36MM X 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 71336956
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision surgery due to being unstable in right total hip, leading to revision with exchange of liner and femoral head.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached file for our results of investigation.

Brand Name
R3 0 DEG +4 XLPE ACET LNR 36MM X 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6913586
Report Number1020279-2017-00824
Device Sequence Number1324356
Product Code JDI
UDI-Device Identifier03596010622570
UDI-Public03596010622570
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2024
Device Catalogue Number71336956
Device Lot Number14MM18544
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date10/04/2017
Supplement Report FDA Received Date12/11/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STRYKER / BIOLOX DELTA CERAMIC V40 FEMORAL HEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight109